# SDR 20010511CW009

- Difficulty date: April 26, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N5CE
- Make and model: Cessna 425
- Aircraft serial: 4250135
- Engine: Pwa PT6A112
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Hose
- Condition: Ruptured
- Location: Oil System
- Part time: 300 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HOSE PN 156F001-12D0196 MANUFACTURED IQ99 INSTALLED 3, 00 RUPTURED IN FLIGHT DUMPING OIL ON LEFT ENGINE.
